# SDR AWXA200601716

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 21,638 hours, 8,225 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE EMERGENCY LIGHT TEST, LEFT EXTERIOR LIGHT FAILED.  MX DISCOVERED THE CONNECTOR ON THE LT SIDE NOT FULLY CONNECTED.  MX RESECURED THE CONNECTOR.  OPS CHECK WAS GOOD.
